The Hilbert stack
2014 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 253, 194-233 p.Article in journal (Refereed) Published
Let π : X → S be a morphism of algebraic stacks that is locally of finite presentation with affine stabilizers. We prove that there is an algebraic S-stack-the Hilbert stack-parameterizing proper algebraic stacks mapping quasi-finitely to X. This was previously unknown, even for a morphism of schemes.
Place, publisher, year, edition, pages
2014. Vol. 253, 194-233 p.
Generalized Stein factorizations, Hilbert stack, Non-separated, Pushouts
IdentifiersURN: urn:nbn:se:kth:diva-140800DOI: 10.1016/j.aim.2013.12.002ISI: 000329950100008ScopusID: 2-s2.0-84891388239OAI: oai:DiVA.org:kth-140800DiVA: diva2:693120
QC 201402032014-02-032014-01-312014-02-13Bibliographically approved